Some regularities of melting temperature variations in homological series of heterochain polymers
Doklady Akademii Nauk, Tome 121 (1958) no. 3, pp. 458-461
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1958_121_3_a16,
author = {V. V. Korshak and T. M. Frunze},
title = {Some regularities of melting temperature variations in homological series of heterochain polymers},
journal = {Doklady Akademii Nauk},
pages = {458--461},
year = {1958},
volume = {121},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1958_121_3_a16/}
}
TY - JOUR AU - V. V. Korshak AU - T. M. Frunze TI - Some regularities of melting temperature variations in homological series of heterochain polymers JO - Doklady Akademii Nauk PY - 1958 SP - 458 EP - 461 VL - 121 IS - 3 UR - http://geodesic.mathdoc.fr/item/DAN_1958_121_3_a16/ LA - ru ID - DAN_1958_121_3_a16 ER -
V. V. Korshak; T. M. Frunze. Some regularities of melting temperature variations in homological series of heterochain polymers. Doklady Akademii Nauk, Tome 121 (1958) no. 3, pp. 458-461. http://geodesic.mathdoc.fr/item/DAN_1958_121_3_a16/